# SDR USAA2013083000005

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 16,201 hours, 6,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF HEAVY ODOR ENTERED CABIN, IT SMELLED LIKE BURNED RUBBER.   FLIGHT DIVERTED.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING.  NO DISCREPANCIES NOTED.
